# SDR CALA2019062401055

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE CABLE ROUTED INCORRECTLY.   PROPERLY ROUTED L2 DOOR SLIDE CABLE IAW AMM 25-62-44-400-00 6-A, SUBTASK 25-62-44-560-051-A.
